3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Diet Central > Packaged Meals and Clinics - Nutrisystem, Medifast, Jenny Craig, Etc > Ideal Protein Diet

Getting discouraged... no loss for 2 weeks

Reply
 
Thread Tools
Old 10-15-2011, 12:31 AM   #16
Senior Member
 
kaplods's Avatar
 
Join Date: Jul 2003
Location: Wausau, WI
Posts: 13,282

S/C/G: SW:394/310/180

Height: 5'6"

Default

Quote:
Originally Posted by akscutest View Post
One thing that is different now it that my doc prescribed me a pain med that I take a 1/2 of on occassion.

I have a lot of health issues including chronic pain, so I'm on quite a few meds, including pain meds and it's absolutely astonishing how medications or a change in medications can affect weight loss.

Often the effects are temporary, but even so, it can take weeks or even a month or two to get back to a regular pattern. It may be your "old" pattern, or it may be a new one.

Also, as already mentioned, injuries and even exercise can also cause increases in water retention, because extra water is needed and utilized for muscle building and repair. Drinking a little more fluids can help in the long run, but can cause short-term stalls or occasionally even gains.

It's not "real" weight gain, and if you're patient it usually resolves in a few weeks, but it can be frustrating in the mean time.
__________________
My Etsy shop (currently closed for the summer)

http://www.dreamstormdesigns.etsy.com
etsy link by permission from 3fc! Want to add yours? Ask them!
kaplods is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 07:43 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2